Exact solitary wave solutions to the generalized Fisher equation

Zhou Q., Ekici M., Sonmezoglu A., Manafian J., Khaleghizadeh S., Mirzazadeh M.

OPTIK, vol.127, no.24, pp.12085-12092, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 127 Issue: 24
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ijleo.2016.09.116
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.12085-12092
  • Keywords: Solitons, Generalized Fisher equation, tan(phi(xi/2)-Expansion method, Generalized Kudryashov method, Extended G'/G-expansion method
  • Yozgat Bozok University Affiliated: Yes


The well known Fisher equation, describing the process of interaction between diffusion and reaction, has been studied. We presented an analytical study on the exact solitary wave solutions to the generalized Fisher equation. With three integration ways, i.e. the improved tan(phi(xi/2)-expansion method, the generalized Kudryashov method and the extended G'/G-expansion method, we obtained the bright-like, dark-like and singular-like soliton solutions. (C) 2016 Elsevier GmbH. All rights reserved.